# SDR AALA202202189581

- Difficulty date: February 14, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 74,414 hours, 9,293 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F SLIDING DOOR DIFFICULT TO OPERATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
